B. E. Rhoades, "Some fixed point iteration procedures", International Journal of Mathematics and Mathematical Sciences, vol. 14, Article ID 372065, 16 pages, 1991. https://doi.org/10.1155/S0161171291000017
Some fixed point iteration procedures
This paper provides a survey of iteration procedures that have been used to obtain fixed points for maps satisfying a variety of contractive conditions. The author does not claim to provide complete coverage of the literature, and admits to certain biases in the theorems that are cited herein. In spite of these shortcomings, however, this paper should be a useful reference for those persons wishing to become better acquainted with the area.
Copyright © 1991 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.